Alert archive / Nebraska / Flash Flood Warnings in 2005
Flash Flood Warning 9, NWS Omaha, NE
NWS Omaha, NE issued this flash flood warning at May 12, 2005, 3:23 AM CDT for Butler County, Seward County, Nebraska. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 12, 2005, 3:23 AM CDT (08:23 UTC)
- Expired
- May 12, 2005, 9:30 AM CDT
- In force
- 6 hr
- Issued by
- NWS Omaha, NE
- Area
- Counties, with a storm outline in the text
Counties Butler County, NE, Seward County, NE
The radar
The Omaha radar (KOAX), 78 km from the middle of the area, began a volume at 08:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 8.4 hours before the alert went out and 77 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 86 J/kg
- Mixed-layer CIN
- -281 J/kg
- Mixed-layer LCL
- 708 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 106 m²/s²
- 0-3 km storm-relative helicity
- 316 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS53 KOAX 120828 FFWOAX NEC023-159-121430- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 323 AM CDT THU MAY 12 2005 THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A * FLASH FLOOD WARNING FOR... BUTLER COUNTY IN EAST CENTRAL NEBRASKA SEWARD COUNTY IN SOUTHEAST NEBRASKA * UNTIL 930 AM CDT * AT 321 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED FLASH FLOODING FROM THUNDERSTORMS OVER THE WARNED AREA. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO UTICA... ULYSSES...STAPLEHURST...DAVID CITY...BRAINARD...BEE AND SURPRISE. DOPPLER RADAR HAS INDICATED 2 TO OVER 4 INCHES OF RAIN HAS FALLEN SINCE WEDNESDAY EVENING FROM DAVID CITY SOUTHWEST THROUGH ULYSSES AND TOWARD UTICA. ADDITIONAL RAINFALL OF 1 TO 2 INCHES CAN BE EXPECTED THROUGH 530 AM AS ADDITIONAL THUNDERSTORMS TRACK ACROSS THE AREA. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED...ACT QUICKLY AND MOVE TO HIGHER GROUND. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROAD. AS LITTLE AS SIX INCHES OF QUICKLY FLOWING WATER CAN CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. THIS INCLUDES PICKUP TRUCKS AND SPORT UTILITY VEHICLES. LAT...LON 4069 9738 4093 9692 4138 9692 4134 9737 $$ CHERMOK
2 follow-up statements
000 WGUS73 KOAX 121057 FFSOAX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 556 AM CDT THU MAY 12 2005 NEC023-159-121430- BUTLER NE-SEWARD NE- 556 AM CDT THU MAY 12 2005 ...A FLASH FLOOD WARNING CONTINUES UNTIL 930 AM CDT FOR SEWARD AND BUTLER COUNTIES... AT 556 AM CDT...LOCAL EMERGENCY MANAGEMENT OFFICIALS REPORTED FLASH FLOODING OVER SEWARD COUNTY WITH WATER OVER ROADS...DITCHES BANKFULL...AND SIGNIFICANT RISES IN STREAMS. LAW ENFORCEMENT REPORTED WATER OVER THE ROADS AT 1 MILE WEST OF DWIGHT...AND 2 MILES EAST OF ULYSSES. LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO UTICA... ULYSSES...STAPLEHURST...SEWARD...RISING CITY...GARLAND...DWIGHT... DAVID CITY...BRAINARD...BELLWOOD...BEE AND BEAVER CROSSING. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. VEHICLES CAUGHT IN RISING WATER SHOULD BE ABANDONED QUICKLY. MOVE TO HIGHER GROUND. A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. IF YOU ARE IN THE WARNING AREA...MOVE TO HIGHER GROUND IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY AUTOMOBILE. DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE. LAT...LON 4069 9738 4093 9692 4138 9692 4134 9737 $$ ZAPOTOCNY
000 WGUS73 KOAX 121407 FFSOAX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 904 AM CDT THU MAY 12 2005 NEC023-159-121414- BUTLER NE-SEWARD NE- 904 AM CDT THU MAY 12 2005 ...THE FLASH FLOOD WARNING FOR SEWARD AND BUTLER COUNTIES IS CANCELLED... THE FLASH FLOOD WARNING WHICH WAS IN EFFECT HAS BEEN CANCELLED. NO FLOODING IS CURRENTLY BEING REPORTED IN BUTLER COUNTY. THUS THE WARNING HAS BEEN CANCELLED FOR THAT COUNTY. FLOODING CONTINUES IN SEWARD COUNTY WHERE SEVERAL COUNTY ROADS REMAINED CLOSED DUE TO HIGH WATER. A FLOOD WARNING WILL BE ISSUED FOR SEWARD COUNTY UNTIL 1 PM...BUT THE THREAT OF FLASH FLOODING HAS ENDED AS THE THUNDERSTORMS WHICH WHERE IN THE COUNTY EARLIER HAVE MOVED EAST OF THE AREA. LAT...LON 4069 9738 4093 9692 4138 9692 4134 9737 $$ BOUSTEAD
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this flash flood warning went out at May 11, 3:00 PM CDT, 12 hours 23 minutes earlier.
Area forecast discussion, May 11, 3:00 PM CDT, 12 hours 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 300 PM CDT WED MAY 11 2005 .DISCUSSION... FORECAST CONCERNS CONTINUE TO BE SEVERE WX POTENTIAL AND HEAVY RAINFALL THROUGH THURSDAY. TEMPERATURES THROUGHOUT THE PERIOD ALSO CHALLENGING. LATEST SUBJECTIVE SFC ANALYSIS CONTINUES TO BE QUITE COMPLICATED WITH MAIN WARM FRONT EXTENDING ACROSS FAR NRN KS WITH OUTFLOW BOUNDARY EXTENDING INTO NWRN MO. ANOTHER BOUNDARY IS SITTING ACROSS FAR SRN NEB AND STORMS ARE FIRING ALONG THIS BOUNDARY ACROSS SOUTH CENTRAL NEB NOW. STORMS CONTINUE TO FIRE ACROSS WARM FRONT IN NERN KS AND ALONG OUTFLOW ACROSS NWRN MO. THIS ONGOING CONVECTION HAS KEPT MID 60S SFC DEWPOINTS FROM REACHING OUR FORECAST AREA THIS AFTERNOON...THUS LIMITING OUR INSTABILITY AND KEEPING STRONG CONVECTION TO OUR SOUTH. AS WAS EXPECTED...WE HAVE SEEN A LULL IN ACTIVITY ACROSS MUCH OF THE CWA EARLY THIS AFTERNOON AS A WEAK DRY SLOT HAS WORKED INTO THE AREA AS WAS SUGGESTED BY THE 12Z NAM. A FEW JUNKY STORMS CONTINUE TO PUSH EAST ACROSS SWRN IA...BUT MUCH OF THE FORECAST AREA REMAINS DRY EARLY THIS AFTERNOON. SFC LOW PRES CENTER OVER ERN CO WL SLIDE INTO ERN KS OVERNIGHT WITH INVERTED TROF MOVING THROUGH CNTRL NEB JUST AS LLJ INCREASES. EXPECT AN INCREASE IN WIDESPREAD SHOWER AND THUNDERSTORM ACTIVITY LATE THIS AFTERNOON AND INTO THE OVERNIGHT AS THIS SYSTEM SLOWLY MOVES EAST. WITH STRONG THETA-E ADVECTION TONIGHT...WL HANG ON TO FLOOD WATCH FOR ONLY SWRN IA COUNTIES AND ALSO A FEW IN EXTREME NERN NEB. THE WATCH AREA COVERS THOSE COUNTIES THAT HAD SIGNIFICANT RAINS LAST NIGHT AND THUS ONE HOUR FLASH FLOOD GUIDANCE IS NEAR OR LESS THAN 1 INCH. STILL FEEL THAT HEAVY RAIN IS POSSIBLE ACROSS MUCH OF FORECAST AREA...HOWEVER THOSE AREAS THAT DID NOT RECEIVE RAINFALL LAST NIGHT SHOULD BE ABLE TO HANDLE AN INCH OR SO OVERNIGHT WITHOUT MUCH FLOODING CONCERN. SHOULD SEE QUITE A GRADIENT IN TEMPS TOMORROW...SIMILAR TO TODAYS...AS THE SFC BOUNDARY WORKS ITS WAY SEWD. PCPN SHOULD FOCUS ALONG THIS INTO LATE THURSDAY NIGHT AND WL END PCPN FROM NW TO SE BY EARLY FRIDAY. SFC HIGH PRESSURE MOVES DOWN FOR THE WEEKEND AND WL SEE DRY CONDITIONS WITH TEMPS MAINLY IN THE 60S. OVERNIGHT LOWS SHOULD DIP INTO THE LOWER 40S WITH LIGHT WINDS AND CLEAR SKIES TO HELP RADIATE OUT. SFC HIGH PUSHES EAST LATE SUNDAY SETTING US UP FOR RETURN FLOW AND A SLIGHT WARM UP FOR THE EARLY PART OF THE WEEK. NEXT FRONT MOVES THROUGH THE AREA LATE MONDAY INTO TUESDAY AND WL GO WITH NEXT CHANCE OF THUNDERSTORMS ALONG THIS BOUNDARY THROUGH TUESDAY. OTHERWISE...ZONAL FLOW SETS UP BY MID WEEK AND WL GO WITH A DRY FORECAST FOR DAY 7. && .OAX WATCHES/WARNINGS/ADVISORIES... NE...FLOOD WATCH THURSTON...WAYNE...CUMING...BURT AND WASHINGTON COUNTIES THRU 9AM THU. IA...FLOOD WATCH ALL OAX IA COUNTIES THRU 9AM THU. && GRIFFIS
Hazardous weather outlook, May 11, 7:31 PM CDT, 7 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 731 PM CDT WED MAY 11 2005 NEZ030-031-042-043-050-065-078-088-089-121100- BOONE-BUTLER-COLFAX-GAGE-JEFFERSON-MADISON-PLATTE-SALINE-SEWARD- 731 PM CDT WED MAY 11 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NEBRASKA. .DAY ONE...TONIGHT AND THURSDAY ...SEVERE THUNDERSTORM WATCH #252 IN EFFECT UNTIL MIDNIGHT... OCCASIONAL THUNDERSTORMS CAN BE EXPECTED THIS EVENING JUST NORTH OF A STALLED OUT FRONTAL BOUNDARY NEAR THE NEBRASKA...KANSAS BORDER. A FEW OF THESE EVENING STORMS MAY BECOME SEVERE AND BE ACCOMPANIED BY LARGE HAIL AND DAMAGING WINDS. THE THREAT FOR SEVERE WEATHER WILL PROBABLY CONTINUE THROUGH THE MAJORITY OF THE OVERNIGHT HOURS AS THE LOW LEVEL JET INCREASES AND INDUCES ADDITIONAL THUNDERSTORMS. THE CHANCE FOR THUNDERSTORMS WILL CONTINUE ON THURSDAY. .DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH TUESDAY THUNDERSTORMS ARE STILL POSSIBLE ON THURSDAY NIGHT AND FRIDAY. STORMS DURING THIS TIME FRAME THOUGH SHOULD REMAIN BELOW SEVERE CRITERIA. MORE STORMS ARE POSSIBLE NEXT MONDAY NIGHT AND TUESDAY. .SPOTTER INFORMATION STATEMENT STORM SPOTTER ACTIVATION WILL PROBABLY BE REQUIRED THIS EVENING. IAZ043-055-056-069-079-080-090-091-NEZ015-018-033-034-045-121100- BURT-CUMING-FREMONT IA-HARRISON IA-MILLS IA-MONONA IA-MONTGOMERY IA- PAGE IA-POTTAWATTAMIE IA-SHELBY IA-THURSTON-WASHINGTON-WAYNE- 731 PM CDT WED MAY 11 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST NEBRASKA AND SOUTHWEST IOWA. .DAY ONE...TONIGHT AND THURSDAY A FLOOD WATCH REMAINS IN EFFECT UNTIL 9 AM THURSDAY. OCCASIONAL THUNDERSTORMS ARE LIKELY TONIGHT. SOME STORMS MAY BE ACCOMPANIED BY SMALL HAIL AND HEAVY RAINFALL...PARTICULARLY THIS EVENING THIS EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH TUESDAY THUNDERSTORMS ARE EXPECTED TO CONTINUE THROUGH FRIDAY NIGHT. LOCALLY HEAVY RAIN WILL BE THE PRIMARY SEVERE WEATHER THREAT. MORE STORMS ARE POSSIBLE NEXT MONDAY NIGHT AND TUESDAY. .SPOTTER INFORMATION STATEMENT STORM SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT OR THURSDAY. NEZ011-012-016-017-032-044-051>053-066>068-121100- ANTELOPE-CASS-CEDAR-DODGE-DOUGLAS-KNOX-LANCASTER-OTOE-PIERCE-SARPY- SAUNDERS-STANTON- 731 PM CDT WED MAY 11 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NEBRASKA. .DAY ONE...TONIGHT AND THURSDAY OCCASIONAL STRONG THUNDERSTORMS ARE ANTICIPATED THIS EVENING GENERALLY NORTH OF A STALLED OUT FRONTAL BOUNDARY NEAR THE NEBRASKA...KANSAS BORDER. THERE IS THE POTENTIAL FOR SOME OF THESE STORMS TO BE ACCOMPANIED BY SMALL HAIL...GUSTY WINDS...AND HEAVY RAIN. SCATTERED THUNDERSTORM ACTIVITY IS EXPECTED TO CONTINUE THROUGH THE MAJORITY OF THE OVERNIGHT HOURS AS THE LOW LEVEL JET INCREASES AND INDUCES ADDITIONAL STORMS. THE CHANCE FOR THUNDERSTORMS WILL CONTINUE ON THURSDAY. .DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH TUESDAY THUNDERSTORMS ARE STILL POSSIBLE ON THURSDAY NIGHT AND FRIDAY. STORMS DURING THIS TIME FRAME THOUGH SHOULD REMAIN BELOW SEVERE CRITERIA. MORE STORMS ARE POSSIBLE NEXT MONDAY NIGHT AND TUESDAY. .SPOTTER INFORMATION STATEMENT STORM SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING IF STORMS BEGIN TO REACH SEVERE CRITERIA. NEZ090>093-121100- JOHNSON-NEMAHA-PAWNEE-RICHARDSON- 731 PM CDT WED MAY 11 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NEBRASKA. .DAY ONE...TONIGHT AND THURSDAY ...SEVERE THUNDERSTORM WATCH #254 IN EFFECT UNTIL 2 AM THURSDAY... OCCASIONAL THUNDERSTORMS CAN BE EXPECTED THIS EVENING JUST NORTH OF A STALLED OUT FRONTAL BOUNDARY NEAR THE NEBRASKA...KANSAS BORDER. A FEW OF THESE EVENING STORMS MAY BECOME SEVERE AND BE ACCOMPANIED BY LARGE HAIL AND DAMAGING WINDS. THE THREAT FOR SEVERE WEATHER WILL PROBABLY CONTINUE THROUGH THE MAJORITY OF THE OVERNIGHT HOURS AS THE LOW LEVEL JET INCREASES AND INDUCES ADDITIONAL THUNDERSTORMS. THE CHANCE FOR THUNDERSTORMS WILL CONTINUE ON THURSDAY. .DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH TUESDAY THUNDERSTORMS ARE STILL POSSIBLE ON THURSDAY NIGHT AND FRIDAY. STORMS DURING THIS TIME FRAME THOUGH SHOULD REMAIN BELOW SEVERE CRITERIA. MORE STORMS ARE POSSIBLE NEXT MONDAY NIGHT AND TUESDAY. .SPOTTER INFORMATION STATEMENT STORM SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING IF STORMS BEGIN TO REACH SEVERE CRITERIA. DEE
In the hours before
Local storm report, May 11, 11:29 PM CDT, 3 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1129 PM CDT WED MAY 11 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1110 PM NON-TSTM WND DMG 4 N ALBION 41.75N 98.00W
05/11/2005 BOONE NE EMERGENCY MNGR
CATTLE SHED DESTROYED.
&&
SKLocal storm report, May 11, 11:33 PM CDT, 3 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1133 PM CDT WED MAY 11 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1110 PM NON-TSTM WND DMG 5 W ALBION 41.69N 98.10W
05/11/2005 BOONE NE EMERGENCY MNGR
30X30 SHED BLOWN APART AND ONTO HIGHWAY
&&
SKLocal storm report, May 11, 11:42 PM CDT, 3 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1142 PM CDT WED MAY 11 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1138 PM TSTM WND GST UTICA 40.90N 97.35W
05/11/2005 88 MPH SEWARD NE TRAINED SPOTTER
SHED BLOWN AWAY
&&
SKSpecial weather statement, May 11, 11:54 PM CDT, 3 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1154 PM CDT WED MAY 11 2005
NEZ030-031-042>045-050>053-065>068-078-088>093-121000-
...SEVERE THUNDERSTORM WATCH 256 HAS BEEN ISSUED UNTIL 5 AM CDT...
IN NORTHEAST NEBRASKA
MADISON...BOONE...COLFAX AND PLATTE
IN EAST CENTRAL NEBRASKA
DODGE...WASHINGTON...BUTLER...SAUNDERS...DOUGLAS AND SARPY
IN SOUTHEAST NEBRASKA
CASS...SEWARD...LANCASTER...OTOE...SALINE...NEMAHA...GAGE...
JOHNSON...JEFFERSON...RICHARDSON AND PAWNEE
DEWALDThe office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 11, 7:42 PM CDT | Severe Thunderstorm Warning | OAX | Jefferson | 33 min |
| May 11, 8:08 PM CDT | Severe Thunderstorm Warning | OAX | Gage | 52 min |
| May 11, 8:13 PM CDT | Severe Thunderstorm Warning | OAX | Jefferson | 47 min |
| May 11, 8:16 PM CDT | Severe Thunderstorm Warning | OAX | Pawnee | 44 min |
| May 11, 8:57 PM CDT | Severe Thunderstorm Warning | OAX | Gage | 33 min |
| May 11, 8:58 PM CDT | Severe Thunderstorm Warning | OAX | Pawnee | 32 min |
| May 11, 11:12 PM CDT | Severe Thunderstorm Warning | OAX | Butler, Seward | 33 min |
| May 11, 11:43 PM CDT | Severe Thunderstorm Warning | OAX | Butler, Seward | 47 min |
| May 12, 5:11 AM CDT | Flash Flood Warning | OAX | Douglas, Sarpy, Washington | 4 hr |
| May 12, 2:50 PM CDT | Severe Thunderstorm Warning | OAX | Lancaster | 25 min |
| May 12, 3:01 PM CDT | Severe Thunderstorm Warning | OAX | Otoe | 44 min |
| May 12, 3:14 PM CDT | Severe Thunderstorm Warning | OAX | Johnson, Pawnee | 31 min |
| May 12, 3:58 PM CDT | Tornado Warning | OAX | Otoe | 35 min |
| May 12, 4:13 PM CDT | Severe Thunderstorm Warning | OAX | Richardson | 47 min |
| May 12, 4:34 PM CDT | Flash Flood Warning | OAX | Otoe | 4 hr |
| May 12, 5:03 PM CDT | Severe Thunderstorm Warning | OAX | Richardson | 27 min |
| May 12, 5:34 PM CDT | Flash Flood Warning | OAX | Richardson | 3 hr |
Nearby
Flash Flood Warnings in Nebraska, 2005Every flash flood warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.